# SDR DALA2017011100262

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 26,658 hours, 10,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY FLOOR PANEL 140BF HAS MULTIPLE AREAS OF CORROSION ALONG EDGES OF PANEL.  MAINTENANCE FABRICATED A NEW FLOOR PANEL  IAW DWG 453A2610 REV K, SRM 53-00-53, SRM 51-40-05, AMM 51-21-41, AND AMM 51-21-72.
